# SDR QXEA2009041300246

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 18,248 hours, 13,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YYC - WHEN FIRST ENTERING CABIN OF STATIC AIRCRAFT (APU AND AIR CONDITIONING ON) NOTICED AN ODOR OF ELECTRICAL SMOKE.  THE ODOR WAS NOT VERY STRONG AND HAS DIMINISHED SOMEWHAT.  CYCLED PACK ONE AT A TIME, NO CHANGE IN ODOR.  INSPECTED ALL CABIN LIGHTING BALLAST.  NO DEFECTS NOTED.  ODOR HAS DISSIPATED.  INSPECTED AVIONICS COMPARTMENT FOR ANY SIGNS.   NO ODOR NOTICED AT THIS TIME.  ALL CABIN LIGHTING AND SIGNS WORKING NORMAL.  ACFT OK TO RETURN TO SERVICE.  NO PARTS REPLACED.
